# SDR CALA2018040301074

- Difficulty date: March 30, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 81,729 hours, 27,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N5447
- Condition: Corroded
- Location: Bs 1445-1500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO FLOOR SUPPORT RBL 10.45 FROM BS 1445.6 TO 1500 CORRODED.   REMOVED CORROSION AND FOUND OUT OF LIMITS IAW SRM 53-00-53AD1, DETAIL 5,  FABRICATED A NEW FLOOR SUPPORT IAW DWG 146N5390, AND SRM 51-40-02, DWG 146N5447, AND INSTALLED.
